Back
 JAMP  Vol.6 No.8 , August 2018
Abundant Lump Solutions and Interaction Phenomena to the Kadomtsev-Petviashvili-Benjamin-Bona-Mahony Equation
Abstract:
In this paper, we obtained a kind of lump solutions of the Kadomtsev-Petviashvili-Benjamin-Bona-Mahony (KP-BBM) equation with the assistance of Mathematica. Some contour plots with different determinant values are sequentially made to show that the corresponding lump solutions tend to zero when x2+y2→∞. Particularly, lump solutions with specific values of the include parameters are plotted, as illustrative examples. Finally, a combination of stripe soliton and lump soliton is discussed to the KP-BBM equation, in which such a solution presents two different interesting phenomena: lump-kink and lump-soliton. Simultaneously, breather rational soliton solutions are displayed.
Cite this paper: Lü, J. , Bilige, S. , Gao, X. , Bai, Y. and Zhang, R. (2018) Abundant Lump Solutions and Interaction Phenomena to the Kadomtsev-Petviashvili-Benjamin-Bona-Mahony Equation. Journal of Applied Mathematics and Physics, 6, 1733-1747. doi: 10.4236/jamp.2018.68148.
References

[1]   Baskonus, H.M. (2016) New Acoustic Wave Behaviors to the Davey-Stewartson Equation with Power-Law Nonlinearity Arising in Fluid Dynamics. Nonlinear Dynamics, 86, 177-183.
https://doi.org/10.1007/s11071-016-2880-4

[2]   Baskonus, H.M. (2017) New Complex and Hyperbolic Function Solutions to the Generalized Double Combined Sinh-Cosh-Gordon Equation. AIP Conference Proceedings, 1798, 1-9(020018).
https://doi.org/10.1063/1.4972610

[3]   Cattani, C., Sulaiman, T.A., Baskonus, H.M., et al. (2018) On the Soliton Solutions to the Nizhnik-Novikov-Veselov and the Drinfel’d-Sokolov Systems. Optical and Quantum Electronics, 50, 138.
https://doi.org/10.1007/s11082-018-1406-3

[4]   Cattani, C., Sulaiman, T.A., Baskonus, H.M., et al. (2018) Solitons in an Inhomogeneous Murnaghan’s Rod. European Physical Journal Plus, 133, 1-12.
https://doi.org/10.1140/epjp/i2018-12085-y

[5]   Sun, Y., Tian, B., Xie, X.Y., et al. (2017) Rogue Waves and Lump Solitons for a (3+1)-Dimensional B-Type Kadomtsev-Petviashvili Equation in Fluid Dynamics. Waves in Random and Complex Media, 28, 1-9.

[6]   Villarroel, J., Prada, J. and Estvez, P.G. (2009) Dynamics of Lump Solutions in a 2+1 NLS Equation. Studies in Applied Mathematics, 122, 395-410.
https://doi.org/10.1111/j.1467-9590.2009.00440.x

[7]   Lü, J.Q., Bilige, S.D. and ChaoLu, T.M. (2018) The Study of Lump Solution and Interaction Phenomenon to (2+1)-Dimensional Generalized Fifth-Order KdV Equation. Nonlinear Dynamics, 91, 1669-1676.

[8]   Kaup, D.J. (1981) The Lump Solutions and the Backlund Transformation for the Three-Dimensional Three-Wave Resonant Interaction. Journal of Mathematical Physics, 22, 1176-1181.
https://doi.org/10.1063/1.525042

[9]   Gilson, C.R. and Nimmo, J.J.C. (1990) Lump Solutions of the BKP Equation. Physics Letters A, 147, 472-476.
https://doi.org/10.1016/0375-9601(90)90609-R

[10]   Quintero, J.R. (2002) Existence and Analyticity of Lump Solutions for Generalized Benney-Luke Equations. Revista Colombiana de Matematicas, 36, 71-95.

[11]   Singh, N. and Stepanyants, Y. (2016) Obliquely Propagating Skew KP Lumps. Wave Motion, 64, 92-102.
https://doi.org/10.1016/j.wavemoti.2016.03.005

[12]   Ma, W.X. (2015) Lump Solutions to the Kadomtsev-Petviashvili Equation. Physics Letters A, 379, 1975-1978.
https://doi.org/10.1016/j.physleta.2015.06.061

[13]   Ma, W.X. and Zhou, Y. (2018) Lump Solutions to Nonlinear Partial Differential Equations via Hirota Bilinear Forms. Journal of Differential Equations, 264, 2633-2659.
https://doi.org/10.1016/j.jde.2017.10.033

[14]   Zhang, H.Q. and Ma, W.X. (2016) Lump Solutions to the (2+1)-Dimensional Sawada-Kotera Equation. Nonlinear Dynamics, 87, 1-6.

[15]   Zhang, H.Q. and Ma, W.X. (2017) Mixed Lump-Kink Solutions to the KP Equation. Computers and Mathematics with Applications, 74, 1399-1405.
https://doi.org/10.1016/j.camwa.2017.06.034

[16]   Ma, W.X., Qin, Z. and Lü, X. (2016) Lump Solutions to Dimensionally Reduced p-gKP and p-gBKP Equations. Nonlinear Dynamics, 84, 923-931.
https://doi.org/10.1007/s11071-015-2539-6

[17]   Lü, X., Chen, S.T. and Ma, W.X. (2016) Constructing Lump Solutions to a Generalized Kadomtsev-Petviashvili-Boussinesq Equation. Nonlinear Dynamics, 86, 1-12.
https://doi.org/10.1007/s11071-016-2905-z

[18]   Ma, W.X., Zhou, Y. and Dougherty, R. (2016) Lump-Type Solutions to Nonlinear Differential Equations Derived from Generalized Bilinear Equations. International Journal of Modern Physics B, 30, Article ID: 1640018.
https://doi.org/10.1142/S021797921640018X

[19]   Zhang, J.B. and Ma, W.X. (2017) Mixed Lump-Kink Solutions to the BKP Equation. Computers and Mathematics with Applications, 74, 591-596.
https://doi.org/10.1016/j.camwa.2017.05.010

[20]   Gao, L.N., Zi, Y.Y., Yin, Y.H., Ma, W.X. and Lü, X. (2017) Backlund Transformation, Multiple Wave Solutions and Lump Solutions to a (3+1)-Dimensional Nonlinear Evolution Equation. Nonlinear Dynamics, 89, 2233-2240.
https://doi.org/10.1007/s11071-017-3581-3

[21]   Yang, J.Y. and Ma, W.X. (2017) Abundant Lump-Type Solutions of the Jimbo-Miwa Equation in (3+1)-Dimensions. Computers and Mathematics with Applications, 52, 24-31.
https://doi.org/10.1016/j.camwa.2016.11.007

[22]   Yang, J.Y., Ma, W.X. and Qin, Z.Y. (2017) Lump and Lump-Soliton Solutions to the (2+1)-Dimensional Ito Equation. Analysis and Mathematical Physics, 1, 1-10.

[23]   Lü, X. and Ma, W.X. (2016) Study of Lump Dynamics Based on a Dimensionally Reduced Hirota Bilinear Equation. Nonlinear Dynamics, 85, 1217-1222.
https://doi.org/10.1007/s11071-016-2755-8

[24]   Lü, J.Q. and Bilige, S.D. (2018) Diversity of Interaction Solutions to the (3+1)-Dimensional Kadomtsev-Petviashvili-Boussinesq-Like Equation. Modern Physics Letters B, 32, Article ID: 1850311.

[25]   Chen, S.T. and Ma, W.X. (2018) Lump Solutions to a Generalized Bogoyavlensky-Konopelchenko Equation. Frontiers of Mathematics in China, 13, 525-534.
https://doi.org/10.1007/s11464-018-0694-z

[26]   Ma, W.X., Yong, X. and Zhang, H.Q. (2018) Diversity of Interaction Solutions to the (2+1)-Dimensional Ito Equation. Computers and Mathematics with Applications, 75, 289-295.
https://doi.org/10.1016/j.camwa.2017.09.013

[27]   Zhang, R.F., Bilige, S.D., et al. (2018) Interaction Phenomenon to Dimensionally Reduced p-gBKP Equation. Modern Physics Letters B, 32, Article ID: 1850074.
https://doi.org/10.1142/S0217984918500744

[28]   Ma, H.C. and Deng, A.P. (2016) Lump Solution of (2+1)-Dimensional Boussinesq Equation. Communications in Theoretical Physics, 65, 546-552.
https://doi.org/10.1088/0253-6102/65/5/546

[29]   Huang, L.L. and Chen, Y. (2017) Lump Solutions and Interaction Phenomenon for (2+1)-Dimensional Sawada-Kotera Equation. Communications in Theoretical Physics, 67, 473-478.
https://doi.org/10.1088/0253-6102/67/5/473

[30]   Wang, Y.H., Wang, H., Zhang, H.S. and ChaoLu, T.M. (2017) Exact Interaction Solutions of an Extended (2+1)-Dimensional Shallow Water Wave Equation. Communications in Theoretical Physics, 68, 165.
https://doi.org/10.1088/0253-6102/68/2/165

[31]   Sun, H.Q. and Chen, A.H. (2016) Lump and Lump-Kink Solutions of the (3+1)-Dimensional Jimbo-Miwa and Two Extended Jimbo-Miwa Equations. Applied Mathematics Letters, 68, 55-61.
https://doi.org/10.1016/j.aml.2016.12.008

[32]   Liu, D.Y., Tian, B. and Xie, X.Y. (2017) Lump Solutions for the (3+1)-Dimensional Kadomtsev-Petviashvili Equation. Zeitschrift für Naturforschung A, 71, 1079-1173.

[33]   Tang, Y., Tao, S. and Guan, Q. (2016) Lump Solitons and the Interaction Phenomena of Them for Two Classes of Nonlinear Evolution Equations. Computers and Mathematics with Applications, 72, 2334-2342.
https://doi.org/10.1016/j.camwa.2016.08.027

[34]   Zhao, Z., Chen, Y. and Han, B. (2017) Lump Soliton, Mixed Lump Stripe and Periodic Lump Solutions of a (2+1)-Dimensional Asymmetrical Nizhnik-Novikov-Veselov Equation. Modern Physics Letters B, 14, Article ID: 1750157.
https://doi.org/10.1142/S0217984917501573

[35]   Zhang, X. and Chen, Y. (2017) Rogue Wave and a Pair of Resonance Stripe Solitons to a Reduced (3+1)-Dimensional Jimbo-Miwa Equation. Communications in Nonlinear Science and Numerical Simulation, 52, 24-31.
https://doi.org/10.1016/j.cnsns.2017.03.021

[36]   Chen, M.D., Li, X., Wang, Y., et al. (2017) A Pair of Resonance Stripe Solitons and Lump Solutions to a Reduced (3+1)-Dimensional Nonlinear Evolution Equation. Communications in Theoretical Physics, 67, 595-600.
https://doi.org/10.1088/0253-6102/67/6/595

[37]   Zhang, Y., Dong, H.H., Zhang, X.E. and Yang, H.W. (2016) Rational Solutions and Lump Solutions to the Generalized (3+1)-Dimensional Shallow Water-Like Equation. Computers and Mathematics with Applications, 73, 246-252.
https://doi.org/10.1016/j.camwa.2016.11.009

[38]   Lv, J.Q. and Bilige, S.D. (2017) Lump Solutions of a (2+1)-Dimensional bSK Equation. Nonlinear Dynamics, 90, 2119-2124.
https://doi.org/10.1007/s11071-017-3788-3

[39]   Wu, X.Y., Tian, B., Chai, H.P., et al. (2017) Rogue Waves and Lump Solutions for a (3+1)-Dimensional Generalized B-Type Kadomtsev-Petviashvili Equation in Fluid Mechanics. Modern Physics Letters B, 31, Article ID: 1750122.
https://doi.org/10.1142/S0217984917501226

[40]   Wazwaz, A.M. (2005) Exact Solutions of Compact and Noncompact Structures for the KP-BBM Equation. Applied Mathematics and Computation, 169, 700-712.
https://doi.org/10.1016/j.amc.2004.09.061

[41]   Wazwaz, A.M. (2008) The Extended Tanh Method for New Compact and Noncompact Solutions for the KP-BBM and the ZK-BBM Equations. Chaos Solitons and Fractals, 38, 1505-1516.
https://doi.org/10.1016/j.chaos.2007.01.135

[42]   Saut, J.C. and Tzvetkov, N. (2004) Global Well-Posedness for the KP-BBM Equations. Applied Mathematics Research Express, 1, 1-16.
https://doi.org/10.1155/S1687120004010718

[43]   Alam, M.N. and Akbar, M.A. (2014) Exact Traveling Wave Solutions of the KP-BBM Equation by Using the New Approach of Generalized (G’/G)-Expansion Method. Springerplus, 3, 43.
https://doi.org/10.1186/2193-1801-3-43

[44]   Tang, S., Huang, X. and Huang, W. (2010) Bifurcations of Travelling Wave Solutions for the Generalized KP-BBM Equation. Applied Mathematics and Computation, 216, 2881-2890.
https://doi.org/10.1016/j.amc.2010.03.139

[45]   Fokas, A.S., Pelinovsky, D.E. and Sulaem, C. (2001) Interaction of Lumps with a Line Soliton for the DSII Equation. Journal of Physics D, 152-153, 189-198.
https://doi.org/10.1016/S0167-2789(01)00170-1

[46]   Tang, Y., Tao, S., Zhou, M., et al. (2017) Interaction Solutions between Lump and Other Solitons of Two Classes of Nonlinear Evolution Equations. Nonlinear Dynamics, 89, 1-14.
https://doi.org/10.1007/s11071-017-3462-9

[47]   Tajiri, M. and Watanabe, Y. (1998) Breather Solutions to the Focusing Nonlinear Schrodinger Equation. Physical Review E Statistical Physics Plasmas Fluids and Related Interdisciplinary Topics, 57, 3510-3519.
https://doi.org/10.1103/PhysRevE.57.3510

[48]   Zhao, H.H., Zhao, X.J. and Hao, H.Q. (2016) Breather-to-Soliton Conversions and Nonlinear Wave Interactions in a Coupled Hirota System. Applied Mathematics Letters, 61, 8-12.
https://doi.org/10.1016/j.aml.2016.04.016

 
 
Top